# SDR 2013F00162

- Difficulty date: August 20, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Aircraft time: 37,250 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 40288000
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERIODIC INSPECTION, A 0.125 INCH CRACK WAS DISCOVERED DURING DYE PENTRANT IN LOWER INBD FLANGE RADIUS OF THE LT TRUNNION ASSY -LANDING GEAR AFT.
